Home > Research > Publications & Outputs > Cocommutative algebras

Electronic data

  • coalgebras-1

    Accepted author manuscript, 506 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Cocommutative algebras: homotopy theory and Koszul duality

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>11/2016
<mark>Journal</mark>Homology, Homotopy and Applications
Issue number2
Volume18
Number of pages34
Pages (from-to)303-336
Publication statusPublished
Original languageEnglish

Abstract

We extend a construction of Hinich to obtain a closed model category structure on all differential graded cocommutative coalgebras over an algebraically closed field of characteristic zero. We further show that the Koszul duality between commutative and Lie algebras extends to a Quillen equivalence between cocommutative coalgebras and formal coproducts of curved Lie algebras.